# SDR T17A201712064029

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N450TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK508
- Aircraft time: 5,154 hours, 4,266 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 45AS655735
- Part serial: NA
- Condition: Defective
- Location: Hyd Pressure
- Part time: 5,154 hours, 4,266 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON INITIAL DECENT INTO PSN CREW NOTED HYDRAULIC PRESSURE WAS HIGH AT 1750-1800 PSI, NORMAL RANGE 1500 PSI.  COMPLETED ABNORMAL CHECKLIST AND REQUESTED DIVERSION TO DFW FOR A LONGER 
RUNWAY.  CREW LANDED WITHOUT INCIDENT AND WAS ABLE TO UTILIZE HYDRAULICS UNTIL COMPLETION OF FLIGHT. MX TROUBLESHOT THE PROBLEM TO A DEFECTIVE HYDRAULIC PRESSURE TRANSDUCER AND ATTACHING CANNON PLUG.
